# SDR RAIA2009040200005

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 19,607 hours, 16,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 8018 - STL - EMERGENCY LIGHT LOCATED AT THE FORWARD CABIN CEILING INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTOR TO THE INVERTER FOR THE EMERGENCY LIGHT ABOVE THE GALLEY.  OPS CHECKED GOOD.
